American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] J. C. Cantrell, T. M. Price and T. B. Rushing. A class of embeddings of $S\sp{n-1}$ and $B\sp{n}$ in $R\sp{n}$ . Proc. Amer. Math. Soc. 29 (1971) 208-210. MR 0275445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. C. Lacher. Suspending homotopy $3$-spheres and embedding mapping cylinders in $S\sp{4}$ . Proc. Amer. Math. Soc. 27 (1971) 584-586. MR 0271960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. L. Bryant. On embeddings with locally nice cross-sections . Trans. Amer. Math. Soc. 155 (1971) 327-332. MR 0276983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. B. Rushing. Adjustment of topological concordances and extensions of homeomorphisms over pinched collars . Proc. Amer. Math. Soc. 26 (1970) 174-177. MR 0264674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wolfgang Heil. On the existence of incompressible surfaces in certain $3$-manifolds. II . Proc. Amer. Math. Soc. 25 (1970) 429-432. MR 0266222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. D. Loveland. A surface in $E\sp{3}$ is tame if it has round tangent balls . Trans. Amer. Math. Soc. 152 (1970) 389-397. MR 0270381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Scott Downing. Decomposing compact $3$-manifolds into homeomorphic handlebodies . Proc. Amer. Math. Soc. 24 (1970) 241-244. MR 0250318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jonathan L. Gross. The decomposition of $3$-manifolds with several boundary components. . Trans. Amer. Math. Soc. 147 (1970) 561-572. MR 0258047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Hempel. Free surfaces in $S\sp{3}$ . Trans. Amer. Math. Soc. 141 (1969) 263-270. MR 0243534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. P. Rourke. Covering the track of an isotopy . Proc. Amer. Math. Soc. 18 (1967) 320-324. MR 0224098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. A. Armstrong. Extending triangulations . Proc. Amer. Math. Soc. 18 (1967) 701-704. MR 0221513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1